# SDR IU62003F00004

- Difficulty date: February 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 65477821
- Condition: Eroded
- Location: Hyd Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIN HOLE EROSION FROM INSIDE UNIT TO EXTERNAL CAUSING LEAKAGE.  EROSION.  (CA2  NR 174742)
